# SDR ASAA2014082408947

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 24,927 hours, 7,714 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250274040
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST FAILED ON NR 1 ENGINE.  ACFT GROUNDED. ACCOMPLISHED ENGINEERING REQUESTS, FOUND BROKEN TERMINAL AT MW0316, UPPER LT FAN FIRE DETECTOR.  INSTALLED NEW TERMINAL LUG, OPS CK GOOD REF WDM 26-11-11.
